to Celexa 20mg. But I had taken the cymbalta for 5 years. My problem is Im staying tired all the time just dont feel the way I did when I was on cymbalta I felt like it leveled me out. Can you Please answer my question.. Thank you, Dollie Caperton
The Celexa and Cymbalta are two different type antidepressants so you may or may not get the same relief of symptoms from the two. You could try to get your Cymbalta from the manufacturer through their patient assistance program by going to: http://www.cymbalta.com/index.jsp
Go to the very bottom of the page on the right hand side and click on patient assistance program. You will have to complete an application and work with your doctor to get the medication for free or reduced cost.
Good luck and keep us posted,
Hello Dollie Caperton. Laurie answered your question and so I've nothing to add. What I'd like to say is this though, its how different we are in regards to how we react to our medications. The main reason that I dropped cymbalta, is because it left me feeling tired, drained etc. Just the way that you feel now on being on celexa. And I was also on celexa, but there was little improvement, si that was dropped. Just thought I'd share that with you and anyone else who happens to read this. Well, I hope that you do get to feeling better. all the best.
Hi, i wonder how long you have been taking the celexa? I don't want to tell you something you already know, but bare in mind it will take about 4 weeks (sometimes more) for the drug to settle in your body and reach its full potential. I take celexa (citalopram) and have had great benefits from it. I take 60mg now and it has given me a much brighter outlook on life and contrary to the tiredness you are feeling, i have more energy now. I didn't swap to this med from a different a/d med though so i have nothing to compare it to. I hope you either manage to settle well with the celexa or get back to the drug you prefer.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Feb 2011 • 6 answers
Posted 15 Sep 2011 • 4 answers
Posted 31 Jan 2012 • 2 answers
Posted 8 Jul 2013 • 2 answers
Posted 18 Nov 2014 • 5 answers